Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have hypothyroidism. Taking adderall, synthroid and atenolol. Pain in the chest and high heart rate. Emergency?

Okay so I have hypothyroidism and I take 3 medications . 30 mg of adderall xr, synthroid 75 mcg, and atenolol 50 mg. I m 21 years old, and today my heart rate was very fast. I go to the doctor once a month to draw blood to manage my hypothyroidism. But I take my medicine in the morning around 9:00 every morning. Tonight around 830 my chest was hurting cause my heart was beating so fast. I hadn t really been doing anything except styling my hair. But my chest was hurting so bad, but I got my heart rate down to where it was comfortable but now I have been drinking alcohol an it started hurting again. I just took another atenolol 50 mg and it seems to be working but in scared I might be getting my heart rate down too much. Should I go to the er??
Asked On : Tue, 31 Jul 2012
Answers:  0 Views:  129 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor